# SDR UPS97223083

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Lt Gear Beam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, CORROSION IN BORE OF O/B HOLE ON L/GEAR BEAM FOR NR 5 FLAP TRACK ATTACHMENT.  CORROSION REMOVED FROM HOLE PER SRM 51-40-6.
